On the Markovian efficiency of Bertrand and Cournot equilibria

Colombo, Luca and Labrecciosa, Paola 2015, On the Markovian efficiency of Bertrand and Cournot equilibria, Journal of economic theory, vol. 155, pp. 332-358, doi: 10.1016/j.jet.2014.11.007.

Attached Files
Name Description MIMEType Size Downloads

Title On the Markovian efficiency of Bertrand and Cournot equilibria
Author(s) Colombo, LucaORCID iD for Colombo, Luca orcid.org/0000-0001-9784-2383
Labrecciosa, Paola
Journal name Journal of economic theory
Volume number 155
Start page 332
End page 358
Total pages 27
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-01
ISSN 0022-0531
Language eng
DOI 10.1016/j.jet.2014.11.007
Field of Research 1401 Economic Theory
Socio Economic Objective 0 Not Applicable
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30098050

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
2018 ERA Submission
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in TR Web of Science
Scopus Citation Count Cited 25 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 303 Abstract Views, 9 File Downloads  -  Detailed Statistics
Created: Wed, 19 Jul 2017, 13:28:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.